# SDR SWAA2022030846499

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** UPPER SURFACE OF R/H WATER TANK BRACKET; COMMON TO BS947 FRAME; RBL8 TO RBL12; WL156 / REMOVED DAMAGE ON R/H WATER TANK SUPPORT BRACKET BS947 RBL 8 TO RBL 12. W/L 156. REPAIRED PER ATS ER 19-03295 REV IR AND SWA EA 1-753-34941 REV IR
